Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I'm 39 years old, white,5ft6in,108pounds, My meds are Buspar 60mgx1

I'm 39 years old, white,5ft6in,108pounds,
My meds are
Buspar 60mgx1
Trazadone 150mgx1
Lovenox 90x1
Zanaflex 2mg3x1
Equip 25mgx2
Levothyroxine 200mcgx1
Suboxone 8mgx1
Vistril 60mgx1
I've been having chest pain on the right side. It started 2 weeks ago. But 2 months ago my hands and feet started swelling mostly when I'm getting up and then for a couple hours after and I've been losing weight a lot. I went from 140 in April to 108 now in November 1st. Right after my swelling i started getting light headed where when i stood up all i saw was black with little spots then i would have to sit down right then and there cuz my legs would give out. Now its my chest hurting. I'm going to be honest with you I'm a heroin addict but been clean for 2 years. This passed April i smoked meth for the first time. It was April 20th when my husband went to prison,he's doing 4 years. Anyways i tried meth but just that one time on the 20th of April. I haven't did anything else since then. I'm on suboxone for my addiction for 2 years its worked great. I'm worried something is wrong with my heart. I've been stressed but never had chest pains before. I know you can tell me for sure and you want me to go get checked by Dr in Person but can you give me a couple things that could be wrong with me so if i do go to the drs I will have an idea where they should start?
Mon, 5 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My son is 18 and has been suffering from severe anxiety. His psychiatrist gave him klonopin . He is also providing him with talk therapy for 1.5 years. He also told us that he is fully developed mentally but has the emotional equivalent of a 13 year old. My son is trying hard but is still socially isolated. I have 2 questions. Can he catch up emotionally , I m hoping when he goes to college. I suggested he ask dr. About bus par but he doesn t wanna stop klonopin he recently started. Should I ask dr. Myself about buspar since I understand it is less addicting? Thanks

doctor1 MD

Thanks! My mother is in a nursing home, has dementia and takes several anxiety meds. Recently the doctor wanted to raise her Buspra from 5 mg twice daily to 10 mg three times a day because they have bee n giving her PRN lorazapam pretty frequently at night. That seems like a radical increase so I refused. Does this seem like an appropriate increase? She weighs 110 lbs. and is 90 years old.

doctor1 MD

My 36 year old son has been taking 5 mg Buspar 2X daily for 2 weeks. He had been relying on an occasional .5 to 1 mg lorazepam for sleep or anxiety during the day. Can he continue to take the lorazepam as needed while he adjusts to the Buspar? Also, would it be safe for him to suddenly stop taking the Buspar at this low dose and resume it in a week? He has a business trip coming up and wants to be clear headed for it, which he isn t right now due to Buspar s initial side effects. Thank you!

Loading Online Doctors....